American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark Behrens and Tyler Lawson. Topological automorphic forms. Memoirs of the AMS 204 (2010) MR 2640996.
Book volume table of contents

[2] Kathleen L. Petersen. Counting cusps of subgroups of $\mathrm {PSL}_2(\mathcal {O}_K)$. Proc. Amer. Math. Soc. 136 (2008) 2387-2393. MR 2390505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] K. Hikami and A. N. Kirillov. Hypergeometric generating function of $L$-function, Slater's identities, and quantum invariant. St. Petersburg Math. J. 17 (2006) 143-156. MR 2140679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1